# SDR DHL9780254C

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, HORIZ STAB RIGHT HAND ELEVATOR L/E HINGE NR 2 LOWER COVER PANEL DAMAGED.  FABRICATED NEW PANEL 12 X 6 PER SRM 55-2-1.
